MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · South Dakota medicine : the journal of the South Dakota State Medical Association · 2020

Bilateral Tarsal Conjunctival Pigmentation After Eight Months of Minocycline Therapy.

Kudrna Jeremy J, Eisenbeisz H Carson, Huot Christopher

Клинический случайСтатьяПеревод в очереди

Аннотация

A 71-year-old female presented to the ophthalmology clinic with bilateral brown to black pigmentary cysts in the lower palpebral conjunctiva following eight months of 100 mg twice daily oral minocycline therapy for long- standing pyoderma gangrenosum. Minocycline-induced pigmentation has been reported in skin, nails, teeth, mucosa, thyroid, bones, and sclera. To our knowledge, since 1981, only eight cases of minocycline-induced conjunctival pigmentation have been reported, all of which occurred after longer usage and higher cumulative doses of minocycline. The diagnosis could be verified by cobalt blue filter autofluorescence. Too few cases of this benign condition exist to establish management guidelines, risk stratification of minocycline dosage/length of therapy, or other contributing patient-demographic factors. In this case, minocycline discontinuation was recommended, and a two-month follow-up ophthalmologic exam revealed unchanged pigmentation.

Для цитирования: Kudrna Jeremy J, Eisenbeisz H Carson, Huot Christopher. Bilateral Tarsal Conjunctival Pigmentation After Eight Months of Minocycline Therapy.. South Dakota medicine : the journal of the South Dakota State Medical Association. 2020.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.